View More View Less
  • 1 Minnan Normal University, Zhangzhou 363000, P.R. China
  • | 2 Ohio University Zanesville Campus, Zanesville, OH 43701, USA
  • | 3 Minnan Normal University, Zhangzhou 363000, P.R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

A space X is of countable type (resp. subcountable type) if every compact subspace F of X is contained in a compact subspace K that is of countable character (resp. countable pseudocharacter) in X. In this paper, we mainly show that: (1) For a functionally Hausdorff space X, the free paratopological group FP(X)and the free abelian paratopological group AP(X) are of countable type if and only if X is discrete; (2) For a functionally Hausdorff space X, if the free abelian paratopological group AP(X) is of subcountable type then X has countable pseudocharacter. Moreover, we also show that, for an arbitrary Hausdorff μ-space X, if AP2(X) or FP2(X) is locally compact, then X is a topological sum of a compact space and a discrete space.

  • [1]

    A.V. Arhangel’skiĭ Classes of topological groups, Russian Math. Surveys, 36(3)(1981), 151174. Russian original in: Uspekhi Mat. Nauk, 36 (1981), 127–146.

    • Search Google Scholar
    • Export Citation
  • [2]

    Arhangel’skiĭ, A.V., Reznichenko, E. A., Paratopological and semitopological groups versus topological groups, Topology Appl., 151 (2005), 107119.

    • Search Google Scholar
    • Export Citation
  • [3]

    Arhangel’skiĭ, A. V., Tkachenko, M., Topological Groups and Related Structures, Atlantis Press and World Sci., Paris, 2008.

  • [4]

    Birkhoff, G., A note on topological groups, Compositio Math., 3 (1936), 427430.

  • [5]

    Elfard, A. S. and Nickolas, P., On the topology of free paratopological groups, Bull. London Math. Soc., 44(6)(2012), 11031115.

  • [6]

    Elfard, A. S. and Nickolas, P., On the topology of free paratopological groups. II, Topology Appl., 160 (2013), 220229.

  • [7]

    Engelking, R., General Topology (revised and completed edition), Heldermann Verlag, Berlin, 1989.

  • [8]

    Gruenhage, G., Generalized metric spaces, Kunen, K. and Vaughan, J. E., eds., Handbook of Set-Theoretic Topology, North-Holland, (1984), 423501.

    • Search Google Scholar
    • Export Citation
  • [9]

    Graev, M. I., Free topological groups, Izvestiya Akad. Nauk SSSR Ser. Mat., 12 (1948), 279323.

  • [10]

    Kakutani, S., Über die metrization der topologischen gruppen, Proc. Imperial Acad. Tokyo, 12 (1936), 8284.

  • [11]

    Lin, F. and Lin, S., Pseudobounded or w-pseudobounded paratopological groups, Filomat, 25(3)(2011), 93103.

  • [12]

    Lin, F., A note on free paratopological groups, Topology Appl., 159 (2012), 35963604.

  • [13]

    Lin, F. and Liu, C., On paratopological groups, Topology Appl., 159 (2012), 27642773.

  • [14]

    Lin, F., Topological monomorphism between free paratopological groups, Bulletin of the Belgian Mathematical Society-Simon Stevin, 19 (2012), 507521.

    • Search Google Scholar
    • Export Citation
  • [15]

    Liu, C., A note on paratopological groups, Comment.Math.Univ.Carolin., 47 (2006), 633640.

  • [16]

    Liu, C., Metrizability of paratopological (semitopological) groups, Topology Appl., 159 (2012), 14151420.

  • [17]

    Liu, C. and Lin, S., Generalized metric spaces with algebraic structures, Topology Appl., 157 (2010), 19661974.

  • [18]

    Nickolas, P. and Tkachenko, M., Local compactness in free topological groups, Bull. Austral. Math. Soc., 68(2)(2003), 243265.

  • [19]

    Pontryagin, L. S., Continuous groups, third edition, “Nauka”, Moscow, 1973.

  • [20]

    Pyrch, N. M. and Ravsky, A. V., On free paratopological groups, Matematychni Studii, 25 (2006), 115125.

  • [21]

    Ravsky, A., Paratopological groups I, Matematychni Studii, 16(1)(2001), 3748.

  • [22]

    Romaguera, S., Sanchis, M. and Tkackenko, M. G., Free paratopological groups, Topology Proceedings, 27 (2002), 128.

  • [23]

    Roelke, W. and Dierolf, S. Uniform structures on topological groups and their quotients McGraw-Hill, New York, 1981.

  • [24]

    Vaughan, J. E., Spaces of countable and point-countable type, Tran. Amer. Math. Soc., 151 (1970), 341351.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription Information Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)